# SDR SWAA2023081476723

- Difficulty date: July 8, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 2 LOWER SKIN LOCATED SLAT STATION 322.71 AT LT WING 2023-443720<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] REPAIRED SLAT 2 LOWER SKIN LOCATED SLAT STATION 322.71 AT LT WING IAW IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUALS SIGN OFF BELOW;[03] REPAIRED SLAT 2 LOWER SKIN LOCATED SLAT STATION 322.71 AT LT WING IAW IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8 SEE INDIVIDUALS SIGN OFF BELOW
